# SDR 98ZZZX2690

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly 2AF34C55
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4206C55
- Condition: Cracked
- Location: Nr 1 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR OVERHAUL.  AFTER PROPELLER DISASSEMBLY, HUB CRACKED IN NR 1 BLADE SOCKET 1 THREAD IN.  ONE INCH LONG AT 9:30 O'CLOCK POSITION.  CRACK DID NOT GO THROUGH THE HUB TO THE OUTSIDE OF HUB.  CRACK FOUND BY USING 10X MICROSCOPE INSPECTION.  HUB WAS RETURNED TO CUSTOMER.
